# SDR UHLA2012111200361

- Difficulty date: November 12, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 9,175 hours, 7,120 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR PAX FWD MESSAGE IN FLIGHT AT FL180, EXTINGUISHED 13,000FT.  NO FAULT FOUND, COULD NOT RECREATE ON GROUND, INSPECTED DOOR IAW AMM 52-72-20.
